• December 30, 2019 at 2:58 pm

    I’m apparently low in B12.  Once I get my B vitamins balanced, will it help me with my weight control? I’m reading conflicting things online.

  • January 2, 2020 at 2:14 pm

    I think proper nutritional balance helps a lot of health issues like weight like.  I’ve read somewhere that b vitamins impact weight. If I find what I read, I’ll post it here. It’s always good to get proper nutrition, though. Glad you’re sorting that out.

  • January 9, 2020 at 12:50 pm

    That’s a really good question.  People don’t realize how powerful B vitamins really are.  They’re definitely helpful in getting your body back on track for better weight loss and even controlling depression and slumping energy if your levels have been low.  The important thing to know is that there are a lot of B vitamins and they should be taken seriously  Before you start pumping yourself full of them, you need to know if you’re low in any of them.  Taking too many can have some unwanted health effects and you may not even know you’re causing them until they’re damaging.  They can come on slowly so you don’t really know it’s happening since they don’t really have symptoms at first.

    If you’re not sure if you might need a top-up, talk to your doctor for some blood tests.  If you’re taking a daily multivitamin, you’re likely doing fine if you’re in average good health.

  • January 14, 2020 at 2:09 pm

    Thank you.  It hadn’t occurred to me to take it as a part of a multivitamin and let that do all the combining and measuring for me.  I’ll check out what’s available to me and see how much B12 I can get from that. Thanks

  • January 20, 2020 at 2:47 pm

    I hope that works out for you and everything balances for you.

  • January 23, 2020 at 12:55 pm

    If your doctor told you you’re low in B12, did they also tell you how to supplement it and how much? Once your B vitamins are balanced, it might help your metabolism, so maybe you’ll lose weight easier if you’re already dieting properly. Careful with how you supplement B vitamins.  They can have surprising side effects from doing it wrong. I’d really follow your doc’s advice on this one.